# SDR SWAA2022012773452

- Difficulty date: July 15, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 21,022 hours, 12,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L MAIN WHEEL WELL STA 663 FIBER GLASS VAPOR BARRIER PANEL HAS CRACK AT LBL 36 THAT EXTEND BEYOND VERTICAL STIFFENER. / :REPAIRED PER SRM 51-70-04 REPAIR #10 AND E/A 1-757-14061.
